IEEE - Institute of Electrical and Electronics Engineers, Inc. - Spherical wave scattering by slender bodies

Author(s): M.T. Van Nhieu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1993
Volume: 40
Page Count: 5
Page(s): 325 - 329
ISSN (Paper): 0885-3010
DOI: 10.1109/58.251280
Regular:

The problem of the scattering of a spherical acoustic wave by rigid slender bodies of revolution is investigated theoretically from a formalism based on the matched asymptotic expansion method. It... View More

Advertisement